# SDR ASAA2019050129223

- Difficulty date: May 1, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 6,670 hours, 1,735 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIR BLEED CLASS II FAULT MESSAGE GROUNDED - YES. RESET PERFORMED FOR CLASS II AIR BLEED MESSAGE PER AMM 36-11-00-710-002-A. OK FOR SERVICE.
